# SDR SWAA2023112223997

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 36,666 hours, 17,008 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ACCESS PANEL 821 BR SHOWS SIGNS OF CORROSION ACCESS PANEL 821BR SHOWS SIGNS OF CORROSION.<[01] INSTALLED PANEL REF AMM 52-31-00
